# SDR R61A2020022420247

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092901001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK- CF 3 CABIN FLOOR STRUCTURE CORROSION LH SILL AT FR84. REMOVED CORROSION ON CF 3 CABIN FLOOR STRUCTURE L/H SILL AT FR84 BY BLENDING. REMOVED 0.011" MATERIAL TO REMOVE DAMAGED AREA WHERE MATERIAL WAS REMOVED IS REF: SRM 51-75-16 "OUT" OF LIMITS OF SRM REF: SRM 51-75-16. REMOVED CF 3 CABIN FLOOR STRUCTURE L/H SILL AT FR84. REF: EMB 51-40-08. LOCATED, DRILLED, AND ALODINED NEW CF 3 CABIN FLOOR STRUCTURE L/H SILL AT FR84 REF: EMB 51-40-02, SRM 51-23-04.  INSTALLED NEW CF 3 CABIN FLOOR STRUCTURE L/H SILL AT FR84. REF: EMB SRM 51-21-01, SRM 51-40-08. INSTALLED NEW CF 3 CABIN FLOOR STRUCTURE L/H SILL AT FR84. REF: EMB SRM 51-21-01, SRM 51-40-08
